# SDR 9627786608

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 452-458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON SEAT TRACK FLANGE 28 INBOARD AND 13 TO 18 AFT OF 1L ENTRYWAY FORWARD LOWER CORNER.  REPAIRED PER EA 66-120462.
